Vol. 3, No. 3, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the linear independence of algebraic numbers

Louis Joel Mordell

Vol. 3 (1953), No. 3, 625–630
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 8 July 1952
Published: 1 September 1953
Authors
Louis Joel Mordell